# SDR ASAA2016080817649

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 47,966 hours, 18,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233001, INTERIOR EMERGENCY LIGHTS AT ROWS 18-26 LT AND RT FAILED OPERATIONAL TEST.  ACFT GROUNDED.  REMOVED AND REPLACED BATTERY PACKS AT M1670 AND M1671 IAW AMM 33-51-06-960-804. OPS CHECKED NORMAL.
